| Model Number |
QC-6-20-HELIX |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Since the device was not returned, we are unable to perform further root cause analysis and the exact cause of the reported event is unknown.All devices are 100% tested and all products are 100% inspected for damages and irregularities during manufacture.No corrective action.Monitoring and trending this type of event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received report that the concerto coil encountered difficulties when attempted to be detach.It took several attempts to get the reported coil to detach once in position.The pushwire of coil will be returned.The concerto coil was not used exactly per the instructions for use (ifu), as not all of the ifu steps were performed.No patient injury occurred.
Event or Problem Description
Medtronic received report that the axium coil encountered difficulties when attempted to be detach.It took several attempts to get the reported coil to detach once in position.It was reported the physician attempted 2-3 times with using instant detacher and 2-3 times attempted with manual method.It was reported that eventually implant coil detached with manual method (breaking hypotube method; an alternative method presented in the instruction for use) and coil implanted in the patient.Yes, the continuous flush maintained during the procedure.
Additional Manufacturer Narrative
B5: event description - correction this event is regarding axium coil.Based upon the new information received, this would not meet the criteria for a reportable event as the coils successfully detached using the manual detachment method.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
D10: device available for evaluation ¿ additional information h2: type of follow up - device evaluation h3: device evaluated by manufacturer- additional information h6: codes updated as received, axium pushwire was returned for analysis.The implant coil already detached and not returned for analysis as it was left implanted within the patient.Per initial report, the implant coil was successfully detached using manual detachment method (breaking hypotube method; an alternative method presented in the instruction for use) and remains in the patient.The axium pushwire was found broken at the break indicator with the release wire broken from the actuator interface.There is evidence that a manual detachment was performed at the break indicator.Based upon the new information received and returned device analysis, this event would not meet the criteria for a reportable.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.